# SDR WRLA2007110

- Difficulty date: October 11, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S292288312000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+12A CHECK, FOUND CABIN FLOOR PANEL SUPPORT BRACKET HAS CORROSION AT STA Y=1887 & X=-68.  REPLACED WITH NEW PARTS PER MD-11 SRM 51-35-01 VOL.2 REV.40
